American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] M. Schaps. Deformations of finite-dimensional algebras and their idempotents . Trans. Amer. Math. Soc. 307 (1988) 843-856. MR 940231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Rick Miranda and Mina Teicher. Noncommutative algebras of dimension three over integral schemes . Trans. Amer. Math. Soc. 292 (1985) 705-712. MR 808748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Christine Riedtmann. On stable blocks of Auslander-algebras . Trans. Amer. Math. Soc. 283 (1984) 485-505. MR 737881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Rohnes and S. O. Smalø. Nakayama algebras and graded trees . Trans. Amer. Math. Soc. 279 (1983) 249-256. MR 704614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ibrahim Assem and Oscar Roldán. Gradings of ${\bf B}\sb{n}$ and ${\bf C}\sb{n}$ of finite representation type . Trans. Amer. Math. Soc. 279 (1983) 589-609. MR 709570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dieter Happel and Claus Michael Ringel. Tilted algebras . Trans. Amer. Math. Soc. 274 (1982) 399-443. MR 675063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Shizuka Satô. On purely inseparable algebras and P.H.D. rings . Trans. Amer. Math. Soc. 266 (1981) 483-498. MR 617546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] María Inés Platzeck. Representation theory of algebras stably equivalent to an hereditary Artin algebra . Trans. Amer. Math. Soc. 238 (1978) 89-128. MR 0480635.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Zoltán Papp. On stable noetherian rings . Trans. Amer. Math. Soc. 213 (1975) 107-114. MR 0393120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] John Fuelberth and James Kuzmanovich. The structure of semiprimary and Noetherian hereditary rings . Trans. Amer. Math. Soc. 212 (1975) 83-111. MR 0376754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1